# SDR ASOA200900417

- Difficulty date: April 13, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 7616
- Aircraft time: 17,970 hours, 15,176 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 5342 - FLAP FAIL ON APPROACH INTO EVV FLAPS UP POSITION.
